| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6.-8.5 diopter implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The lens was explanted on (b)(6) 2024.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
B5 - 12-jul-2023 should be corrected to 07-dec-2023.Claim#: (b)(4).